Aa
A
A
Close
Avatar_universal
Student amphetamine abuse
My friend has been taking large doses of amphetamines for years to study.  His neck is sore and cracks alot...almost a tearing sound and it looks like the scalene muscles have started atrophying.  

Can this happen and what is the mechanism??????
Thanks
Cancel
1 Answers
Page 1 of 1
2005633_tn?1333876566
Im not sure but i was taking it for 8 months straight and it tore my body and mind apart. Worse drug i have ever used. (though all drugs r bad). It took me months to not feel tired  and drained. Try and get them to speak to someone. Sorry can't offer more x
Comment
Cancel
2005633_tn?1333876566
Comment
Comment
Submit Comment
Your Answer
Avatar_universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Student amphetamine abuse
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
Top Addiction Answerers
Avatar_m_tn
Blank
gnarly_1
phoenix, AZ
1235186_tn?1339127464
Blank
atthebeach
on the beach, NJ
4522800_tn?1449169377
Blank
VICourageous
ID
495284_tn?1333897642
Blank
dominosarah
City of Dominatrix, MN
3197167_tn?1348972206
Blank
clean_in_ks
KS
2107676_tn?1388977459
Blank
Pat1956100
Canada